# SDR CA020828002

- Difficulty date: August 27, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Boeing 737201
- Aircraft time: 54,098 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Shutoff Valve
- Part number: 320115
- Condition: Stuck
- Location: Fuel Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE CLIMBING TO  15,000 70NM EAST OF YUL, NR 2 ENGINE OIL TEMP STARTED CLIMBING INTO YELLOW ARC.  COMPLETED QRH CHECKLIST AND AFTER 15 MINUTES ACCOMPLISHED ENGINE SHUTDOWN AND DECISION WAS MADE TO RETURN TO YUL.  INVESTIGATION FOUND THAT THE FUEL HEAT VALVE WAS STUCK HALF OPEN.  VALVE REPLACED AND CHECKED SERVICEABLE, ALL PARAMETERS CHECKED NORMAL ON FIRST FLIGHT FROM YUL TO YYZ.
